# SDR CALA2023010200011

- Difficulty date: January 2, 2023
- Submitted: January 2, 2023
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27296
- Aircraft time: 103,412 hours, 24,434 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Handler Error
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

DURING JETBRIDGE CONNECTION TO THE AIRCRAFT THE JETBRIGDE CONTACTED THE AIRCRAFT FUSELAGE FWD OF D2L . INSPECTED DENT REF SRM 53-00-01 SHEET 3 PARA B,F,I,J.. DENT IS OUT OF LIMITS BUT MEETS ALL CRITERIA LISTED IN PARAGRAPH "I". APPROVED FOR DIP PER THIS SRM WITH INSPECTION OF DENT EVERY 300 FLT CYCLES AND PERMANENT RPR AT OR BEFORE NEXT C CHECK, NOT TO EXCEED 24 MONTHS. C CHECK LIMIT IS 6000H/3000C//547D. INSTALLED REPAIR DOUBLER AND FILLER REF. SRM: 53-00-01-2R-28 REPAIR 28.
